# SDR SWAA2021092002788

- Difficulty date: August 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-356682 / [01] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN -22.; [03] PERFORMED PERMANENT REPAIR ON STR 23L LOC. BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND SRM 51-40-02-0G-0 DWG 143A1215 REV:- MATERIAL USED: ALUMINUM SHEET P/N: 7075-T0-0.036; PO: 2021 131796 AND ALUMINUM SHEET P/N: 7075-T0-0.040; PO: 2021 109926; [04] TASK CARD COMPLETED RII
